MathSciNet Relay Station
MathSciNet bibliographic data
MR2417995 (2009e:20106) 20G20 (17B45)
Naito, Satoshi; Sagaki, Daisuke A modification of the Anderson-Mirković conjecture for Mirković-Vilonen polytopes in types $B$ and $C$. J. Algebra 320 (2008), no. 1, 387–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement